Acne Archives

Acutane

[ Acne Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!
 
        

Acutane

Posted by MY on May 29, 2000 at 19:32:46:

I'm 15 and I've been taking Acutain for almost 2 months, after about 3-4 weeks the acne got worse, as I was told it would. But after almost 2 months I havent noticed anything more than minor improvments. Infact I still get new pimples, not many but a few. Is this normal or am I pretty much screwed?



Re: Acutane

Posted by KMD on May 29, 2000 at 19:47:15:

In Reply to: Acutane posted by MY on May 29, 2000 at 19:32:46:

Accutane may or may not help your acne, and this effect may or may not last. In other words, accutane (a very dangerous drug that can cause a lifetime of unpleasant side effects which include hair loss, liver damage, and neurological problems) is NOT the cure-all for acne.

Please spend as much time as needed to research this site. Look up the acne and accutane archives and read read read! You will learn how acne is a sign that your body is not healthy and why taking accutane is like "cutting the wires to the doorbell so your neighbor cannot alert you that your house is on fire."

This site is about WELLNESS! At your age, just think how healthy you could be for the rest of your life by implementing what you will learn here. Research here about skilled relaxation, essential oils, exercise, and the whole foods diet. Wellness is the permanent cure for acne.

Let us know what you think!



Re: Acutane

Posted by Peggy on May 29, 2000 at 20:58:02:

In Reply to: Re: Acutane posted by KMD on May 29, 2000 at 19:47:15:

Please read medscapes medlines pediatric precaution to accutane. It states that accutane is absolutely contraindicated in ages 0-16 due to premature epiphyseal plate closure. It will stop all growth in your body.



Re: Acutane

Posted by My on May 29, 2000 at 21:36:05:

In Reply to: Re: Acutane posted by Peggy on May 29, 2000 at 20:58:02:

This is very new news to me. Should my doctor have told me of this, is it frequent, why isnt this a well known fact in any dissucsion groups?? One of my friends is on this too and im sure he hasnt heard of this, can you elaborate and give as much info as possible??
Thanks for your time!!



Re: Acutane

Posted by Peggy on May 30, 2000 at 08:14:33:

In Reply to: Re: Acutane posted by My on May 29, 2000 at 21:36:05:

No this is not new news. In fact Roche lists premature epiphyseal plate closure as its first side effect to the muscular-skeletal system in its S African package insert. They have not updated the reported cases on their US package insert. Accutane is a synthetic Vit. A(toxic dose). In the US, we have known for years that toxic doses of Vit A do all kinds of damage to the growing body. My 2 boys were 14 & 15 and it rapidly closed their growth plates. It rapidly attacked all the long bones in their bodies. They are now 17 & 19 and their bone structure never grew since the accutane. We have x-rays on our 14 year old before and after. After we reported it to both the FDA and Roche, our derm put on my boys chart that he told us about growth retardation, but that is not true. When you take accutane, you do not see what it is doing to the inside of your body, all you see is what it does to your skin. It affects your bones, muscles, tendons, etc. When your body has pain as side effects, especially in your joints, it's trying to warn you of damage that is going on. We had been tracking our boys height, that's how we knew. They both had pain in their joints while taking it, but the derm told us that this was normal and would go away. It caused permanent irreversible damage as their growth plates were completely sealed shut as if they were 20. They never had the opportunity to develop the way God intended them. The x-rays show that their growth plates were wide open before accutane and within 3 mos they were sealed shut. My 14 year old only took accutane for 2 months. Stopping accutane does not stop the damage. Ask the FDA for the microfiche on accutane reported side effects and you will be shocked at what we know this does to a growing body.



Thank you Peggy! Can we please ARCHIVE this??

Posted by KMD on May 30, 2000 at 13:29:58:

In Reply to: Re: Acutane posted by Peggy on May 30, 2000 at 08:14:33:

This is important info to the young teen group regarding accutane risks. Please, let's get this one archived.



Re: Acutane

Posted by
June on May 30, 2000 at 14:07:13:

In Reply to: Re: Acutane posted by Peggy on May 30, 2000 at 08:14:33:

Dear Peggy:

I am so glad you shared your family's story. It is unconscionabale to me that a physician would prescribe a drug like this to a growing youngster for a non-life-threatening condition. It is clear that medical consumers need to call both the FDA and practitioners on this type of negligent behavior. It is shameful indeed your boys' dermotologist falsified their medical records to cover his ass.

June



Re: Thank you Peggy! Can we please ARCHIVE this??

Posted by Walt Stoll on May 31, 2000 at 09:17:16:

In Reply to: Thank you Peggy! Can we please ARCHIVE this?? posted by KMD on May 30, 2000 at 13:29:58:

Thanks, KMD.

Your wish is my command (grin).

Walt



[ Acne Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!